# SDR DALA2023121510276

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 54,570 hours, 28,434 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3170- DIV- DIVERTED AND DECLARED EMERGENCY INTO ABQ DUE TO #1 ENGINE COMPRESSOR STALL IN FLIGHT WITH HIGH EGT. MTC FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: REPLACED #1 ENGINE PER AMDS WORK CARD 7100-9901-LT AND COMPLIED WITH PREFLIGHT PER AMDS WORK CARD 7100-9902-LT. OK FOR SERVICE. (4304504)
